MathSciNet Relay Station
MathSciNet bibliographic data
MR2154723 (2006b:34188) 34L10 (47E05)
Dernek, Neşe; Veliev, O. A. On the Riesz basisness of the root functions of the nonself-adjoint Sturm-Liouville operator. Israel J. Math. 145 (2005), 113–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement